# SDR 99ZZZX925

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114PW
- Make and model: Gulstm 114B
- Aircraft serial: 14542
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Muffler
- Condition: Loose
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER/HEAT EXCHANGER END FLANGE SEPARATED FROM THE MUFFLER HOUSING CAUSING LARGE AMOUNTS OF EXHAUST TO ENTER THE CABIN.  PART TT:  1,711.4 HOURS.  MUFFLER MIGHT HAVE BEEN REPAIRED BY WELDING ON THE OUTSIDE OF BOTH THE FLANGES.  SUBMITTER SUGGESTED NEW STYLE MUFFLER OR REPETATIVE INSPECTIONS.
